# SDR SWAA2023090796892

- Difficulty date: September 4, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 29,203 hours, 13,865 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FAILED TAP TEST<[01] REMOVED RH O/B AFT FLAP.;[02] OK TO INSTALL NEW AFT FLAP;[03] R+R RH OB AFT FLAP PER AMM 27-51-22. RIG AND OPS CHECKS GOOD. SEE TASK ID TTG8Q008M6FP FOR INFORMATION OF PARTS INSTALLED.;[04] INSPECTED INSTALLATION OF RH OB AFT FLAP PER AMM 27-51-22.;[05] INSPECTED INSTALLATION OF RH OB AFT FLAP PER AMM 27-51-22.
